MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 125 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 125 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS; GUIDE
Model Number 357.365
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during a hip surgery, an outer sleeve of triple trocar for distal locking screw got stuck on an aiming arm.Could not disengage even after the case.Inserted screw through outer sleeve and then removed inserter handle and aiming arm.There was no surgical delay.The procedure was successfully completed.There was no patient consequence.Concomitant device reported: unknown insertion handle (part # unknown, lot # unknown, quantity 1), unknown distal locking screw (part # unknown, lot # unknown, quantity 1), unknown trocar (part # unknown, lot # unknown, quantity 1), unknown drill sleeve (part # unknown, lot # unknown, quantity 1).This report is for one (1) 125 degree aiming arm.This is report 2 of 2 for complaint (b)(4).

Brand Name
125 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8785022
Report Number2939274-2019-59158
Device Sequence Number16729015
Product Code FZX
UDI-Device Identifier10886982196002
UDI-Public(01)10886982196002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.365
Device Catalogue Number357.365
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DRILL SLEEVE; UNK - INSERTION INSTRUMENTS: TROCAR: TRAUMA; UNK - NAIL INSERTION HANDLES; UNK - SCREWS: NAIL DISTAL LOCKING